Karvezide Pulmonary Oedema Side Effect Reports
The following Karvezide Pulmonary Oedema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pulmonary Oedema, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Pulmonary Oedema, Local Swelling, Spider Vein, Cough|
This Pulmonary Oedema side effect was reported by a consumer or non-health professional from AU. A 69-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Karvezide (dosage: Karvezide 300/12.5), which was started on 201302. Concurrently used drugs: NA. When starting to take Karvezide the consumer reported the following symptoms:
|Acute Left Ventricular Failure, Diastolic Dysfunction, Cardiac Murmur, Rales, Pulmonary Oedema, Dyspnoea, Pleural Effusion, Chest Discomfort, Cardiac Disorder|
This Pulmonary Oedema Karvezide side effect was reported by a physician from AU on Oct 01, 2012. A Female , 70 years of age, was treated with Karvezide. The patient presented the following health conditions:
Karvezide Pulmonary Oedema Causes and Reviews
Edema means swelling caused by fluid in your body's tissues. It usually occurs in the feet, ankles and legs, but it can involve your entire body.
Causes of edema include
- Eating too much salt
- Heart failure
- Kidney disease
- Liver problems from cirrhosis
- Problems with lymph nodes, especially after mastectomy
- Some medicines
- Standing or walking a lot when the weather is warm
To keep swelling down, your health care provider may recommend keeping your legs raised when sitting, wearing support stockings, limiting how much salt you eat, or taking a medicine called a diuretic - also called a water pill.
Karvezide Pulmonary Oedema Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.